# SDR AALA971250

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 676-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION STR 27L OUTBOARD SIDE AND INSIDE CHANNEL STA 676 - STA 680. REMOVED CORRODED SECTION OF STRINGER AND SPLICED IN NEW SECTION PER SRM 53-10-3, FIG 1.  TST:  44,187 HOURS. CYCLES:  22,987.  (X)
